# SDR USAA041022

- Difficulty date: December 1, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - BEAM, 2 INCH X 2 INCH X .045 INCH DEEP CORROSION; LEVEL 2; TASK NR JA-260-53500-002, MAIN CABIN FLOOR, FR C66, Y1292.  REMOVED AND REPLACED BEAM IAW SRM 53-00-14.
